Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnemtl

after accutane ?

hi,

I was wondering if it was bad to use any topical acne product ( for example, oxy clean, etc..)

IF you have completed your cycle of accutane, which i have and my face is clear, about 2 yrs later now i tend to get tiny pimples one or two but i was wondering if it was ok to use some product on my face since i took accutane about two yrs ago ?

Share this post


Link to post
Share on other sites

i think thats fine, jsut dont take it withint 6 months but after 2 years, i doubt there would be any problem

ok, thnak you... have you ever taken acutnae before ?

Share this post


Link to post
Share on other sites

Hey acnemtl ;) ,

I just wanted to say that yes, it's totally ok to use topicals after 6 months(in your case 2 yrs) of finishing accutane .

Share this post


Link to post
Share on other sites

My daughter was prescribed Tazarotone Cream while she was on Accutane. Check with your derm about a prescription. My daughter is 1 year off of Accutane and is using Tazarotone Cream and Clindoxyl Gel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×